So, I’m taking a break (perhaps permanantely) from Accutane / Claravis. During my mid-October visit, I listed some mild side effects I was having (headaches, lower back pain, dry skin), and of those, my physician was most worried about my headaches.
The headaches I’ve had are pretty bad, and they will not easily go away with some ibuprofen. I will want to go to sleep, as watching TV or eating makes it worse. The headaches are strange, too. They are on one side of my head, and feel like they are going through it (where as most headaches are usually on the forehead). Think if someone shot an arrow through your head, right above your eye, and it came out the other side. That’s where the pain is…. through.
So, the dermatologist asked that I continue to take the medicine, but let her know if I continued to have any headaches that did not go away with 3-4 ibuprofen tablets. The next one I had, I took 3 tablets and it was helped, but it didn’t go away completely. That’s when the doctor said to stop the medicines for now. And so I have, as of about Halloween. I have had one additional headache since then, but it went away with 4 tablets.
I go back to the doctor November 19th, so I’m curious to see if (1) I get any more headaches – perhaps they are not caused by the meds and (2) if the doctor has me continue the medication, having taken it three and a half months.